# SDR R61A2022080200475

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 47,032 hours, 29,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 003540
- Condition: Failed Insp
- Location: Zone 100
- Part time: 28,197 hours, 18,636 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH EMERGENCY LIGHT POWER UNIT FAILED TEST. R&R FWD RH EMERGENCY POWER UNIT.
